# SDR HEEA954978

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Yoke Assy
- Part number: 350A37116200
- Condition: Worn
- Location: M/R
- Part time: 1,098 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DROOP RING FORK SUPPORTS WORN AND ONE BROKEN.
